# SDR CALA2015060893873

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 55,159 hours, 22,312 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Faulty
- Location: Pax O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER O2 MASKS DO NOT DEPLOY IN AFT LAVATORY.  REPLACED DOOR ACTUATOR.  DROP CHECK, CHECKED GOOD.
